The Michigan Mathematical Journal

Maximal Gleason parts for H.

Daniel Suárez

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 1 (1998), 55-72.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132083

Digital Object Identifier
doi:10.1307/mmj/1030132083

Mathematical Reviews number (MathSciNet)
MR1617416

Zentralblatt MATH identifier
0961.46039

Subjects
Primary: 46J20: Ideals, maximal ideals, boundaries
Secondary: 30D50

Citation

Suárez, Daniel. Maximal Gleason parts for H ∞ . Michigan Math. J. 45 (1998), no. 1, 55--72. doi:10.1307/mmj/1030132083. https://projecteuclid.org/euclid.mmj/1030132083


Export citation